I found out I have high hemoglobin and hematocrit recently so I quit testosterone cold turkey. My dr. wanted to lower the dose and I should have listened to him because my withdrawl symptoms are brutal. I wanted to share my experience and I understand that everyone has a different experience. For me I am experience dizzy spells, imbalance issues when walking, fatigue, low heart rate (found by ekg), severe depression and or anxiety, blurry vision, dry mouth, burning mouth syndrome. I have been off for 1 month and was taking 100mg a week. I have since started taking testosterone again and may start to take 80mg a week and donate blood periodically. It should be noted that many of these symptoms I never had prior to starting testosterone and I had low levels.
On an scary note I found a study by Rush University that show Parkinson may be connected to a sudden drop in testosterone in mice. Nobody really knows everything testosterone can do for your body but this proves it plays a major role in the central nervous system and quitting cold turkey is horrible and very dangerous.